# SDR CALA2014091801243

- Difficulty date: September 15, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N73291
- Make and model: Boeing 737824
- Aircraft serial: 33454
- Aircraft time: 33,836 hours, 11,471 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 7374602210
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER SKIN HAS CORROSION AT ORSS 734 & 2 INCHES FWD OF SPAR.  R & R RT WING LOWER SKIN.  SEALED & PAINTED IAW DWG 737-4601.
